| Model Number |
G47825 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device name- cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
Event or Problem Description
When the doctor tried to remove the wire guide from the distal channel, the guide presented a lot of resistance.When the doctor finally removed the wire guide it was "completely damaged".The patient didn't experience any adverse effects as a result of the product problem.